It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

  • Started taking Yasmin after being 1 week late on my period..

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-11-2008, 10:12 PM   #1
    PurpleGrapes
    Newbie
    (female)
     
    PurpleGrapes's Avatar
     
    Join Date: Jan 2008
    Location: CA
    Posts: 9
    PurpleGrapes HB User
    Thumbs up Started taking Yasmin after being 1 week late on my period..

    I started Yasmine last Tuesday, January 8 (4 days ago). The reason for taking the pill is to regulate my periods because I will be getting married in July and I would like to know when my period is coming before we booked our honeymoon.

    Anyways, I was "supposed" to start on Dec 31. When I went to see my gyn I was already a week late. For precaution purposes she had me take a pregnancy test and it was obviously negative.

    She told me to take it right when I visited her. Then I read the pamphlet when I got home and it said to start on the first day of my period. I decided to go with my gyn and so I started that day, even though I wasn't on my period yet.

    My question is... Is there anyone who started the pill when they weren't on their period? If so, did you skip a period? What effects occurred?

    So far I've broken out a tiny bit and I'm either not hungry at all or super hungry. I have also been feeling nauseated (not sure if it's because of the pill or because I'm a little sick or even both). I also have been having a hard time going to sleep because I feel so awake. I eventually do fall asleep after some time.

    Any advice or comments would be great!

    Have a great weekend!

     
    Sponsors Lightbulb
       
    Old 01-13-2008, 05:41 PM   #2
    PurpleGrapes
    Newbie
    (female)
     
    PurpleGrapes's Avatar
     
    Join Date: Jan 2008
    Location: CA
    Posts: 9
    PurpleGrapes HB User
    Wink Re: Started taking Yasmin after being 1 week late on my period..

    Wahoo! I emailed my doctor and she was able to answer my question.

    I just wanted to pass her answer along to those who may be in the same situation..

    Her response:
    It should cause you to skip your next period and you should get bleeding when you get to the sugar pills. Since you started the pills late in the cycle ( which is okay) you may have some breakthrough bleeding. If this occurs just keep taking the pills. You will then get your "period" during the sugar pills.

     
    Old 01-14-2008, 03:15 AM   #3
    pbritney
    Junior Member
    (female)
     
    pbritney's Avatar
     
    Join Date: Jan 2008
    Location: fi
    Posts: 15
    pbritney HB User
    Re: Started taking Yasmin after being 1 week late on my period..

    I took the pill the wrong day as well(but in the middle of the cycle).Did your doctor say that you should continue to take your pills normally -according to the directions?or you should stop taking some pills?

     
    Old 01-21-2008, 10:15 PM   #4
    PurpleGrapes
    Newbie
    (female)
     
    PurpleGrapes's Avatar
     
    Join Date: Jan 2008
    Location: CA
    Posts: 9
    PurpleGrapes HB User
    Re: Started taking Yasmin after being 1 week late on my period..

    Quote:
    Originally Posted by pbritney View Post
    I took the pill the wrong day as well(but in the middle of the cycle).Did your doctor say that you should continue to take your pills normally -according to the directions?or you should stop taking some pills?
    Keep taking it normally. I'm starting my 3rd week of pills this Tuesday and the placebo pills next Tuesday.

    I'll keep you guys up to date! ;D

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    "Day 1 Starter" on YAZ. Started today. How is your period supposed to react? Quirk Birth Control 1 05-09-2008 02:35 PM
    Never taken BC... Thinking of taking YAZ.... Thoughts on YAZ and/or BC??? Quirk Birth Control 11 04-28-2008 03:31 PM
    JUST started Yasmin..WORRIED. Ashley26 Birth Control 5 01-09-2007 07:45 AM
    Spotting before period since started trying for baby - linked maybe? ChickadeeFromOz Trying to Conceive (TTC) 1 02-13-2006 07:30 AM
    Significantly increased blood pressure whilst taking combined pill? Kwackers Birth Control 5 01-31-2006 08:07 PM
    Kariva-skipped last week, started new pack kickers2 Birth Control 2 08-14-2005 09:12 PM
    What happens after stop taking Diane 35 snoopy24 Acne 11 07-26-2004 09:42 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:22 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!